Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality

Qi, Feng and Yang, Meng-Long (2005) Comparisons of Two Integral Inequalities with Hermite-Hadamard-Jensen's Integral Inequality. Research report collection, 8 (3).

Abstract

Certain comparisons of Iyengar-Mahajani’s and Kesava Menon’s integral inequalities with Hermite-Hadamard-Jensen’s integral inequalities are considered and some mistakes in the paper [On certain inequalities by Iyengar and Kesava Menon, Octogon Math. Mag. 4 (1996), no. 1, 9–11.] are corrected. Some applications of these inequalities to elementary functions are carried out and several inequalities involving mean values are obtained.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/17433
Subjects Current > FOR Classification > 0101 Pure Mathematics
Current > Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Keywords comparison, Iyengar-Mahajani's integral inequality, Kesava Menon's integral inequality, Hermite-Hadamard-Jensen's integral inequality, convex function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login